Integral group ring of the Mathieu simple group M(23)

Bódi, Viktor and Konovalov, A. B. (2008) Integral group ring of the Mathieu simple group M(23). Communications in Algebra, 36 (7). pp. 2670-2680. ISSN 0092-7872 (print), 1532-4125 (online)

[img] PDF
Restricted to Registered users only

Download (105kB) | Request a copy


We investigate the classical Zassenhaus conjecture for the unit group of the integral group ring of Mathieu simple group M23 using the Luthar–Passi method. This work is a continuation of the research that we carried out for Mathieu groups M(11) and M(12). As a consequence, for this group we confirm Kimmerle’s conjecture on prime graphs.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 15 Dec 2012 07:51
Last Modified: 15 Dec 2012 07:51

Actions (login required)

Edit Item Edit Item